# SDR QXEA2022012500031

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,936 hours, 36,262 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Carpet
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET@ROW 2D/E PULLING UP - CREATING A TRIP HAZARD. REMOVED FROM SERVICE. RE SECURED CARPET TAPE AT ROW 2D/E NO FURTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
